Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Dense pure subgroups of locally compact groups

Author: M. I. Kabenyuk
Journal: Proc. Amer. Math. Soc. 117 (1993), 537-539
MSC: Primary 22B05
MathSciNet review: 1145946
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a locally compact abelian (LCA) group has no proper dense pure subgroups if and only if it does not have proper dense subgroups. This solves a problem of Armacost.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22B05

Retrieve articles in all journals with MSC: 22B05

Additional Information

PII: S 0002-9939(1993)1145946-0
Keywords: Locally compact abelian groups, pure subgroups, nonclosed subgroups, dense subgroups, dense direct summands
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia